Turkish Journal of Mathematics
Abstract
In this article we give an explicit formula for the number of $k$-normal elements, hence answering Problem 6.1. of Huczynska et al. (Existence and properties of $k$-normal elements over finite fields, Finite Fields Appl 2013; 24: 170-183). Furthermore, for some cases we provide formulas that require the solutions of some linear Diophantine equations. Our results depend on the explicit factorization of cyclotomic polynomials.
DOI
10.3906/mat-1805-113
Keywords
Finite fields, normal bases, normal elements, $k$-normal elements
First Page
795
Last Page
812
Recommended Citation
SAYGI, ZÜLFÜKAR; TİLENBAEV, ERNİST; and ÜRTİŞ, ÇETİN
(2019)
"On the number of $k$-normal elements over finite fields,"
Turkish Journal of Mathematics: Vol. 43:
No.
2, Article 17.
https://doi.org/10.3906/mat-1805-113
Available at:
https://journals.tubitak.gov.tr/math/vol43/iss2/17